Cuprofen Maximum Strength Tablets

Cuprofen Maximum Strength Tablets (96 tablets )

Order before 4pm for delivery from Tue. 25 Jul.

Product Information

  • Age: 12 years +

    Maximum per order: 3

  • Pregnancy: Not suitable

    Breastfeeding: Suitable

Cuprofen Maximum Strength Tablets provides fast acting pain relief. Containing ibuprofen, the active ingredient, Cuprofen treats mild to moderate pain, as well as fever and inflammation

Cuprofen Maximum Strength tabs can treat pain, including that resulting from dental pain, lumbago, period pain, backache, rheumatic and muscular pains, neuralgia, fibrositis, migraine and headache, as well as give symptomatic relief from colds, flu and feverishness.

Cuprofen Maximum Strength tabs contain 400mg of the active ingredient, ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). This medication blocks the action of cyclo-oxygenase, an enzyme in the body which makes prostaglandins, in response to certain diseases, injuries and conditions. By reducing production, it reduces pain, inflammation and also swelling.

Ibuprofen also reduces fever by reducing the production of prostaglandins, which are responsible for an increase of prostaglandins within the brain, causing an increase in body temperature, which leads to the fever.

Prostaglandins are also responsible for period pain, as they cause the womb to contract and so ibuprofen is also good for period pain too.

The usual recommended dose for mild to moderate aches and pains, period pain and fever, is one tablet every four to six hours. These should be taken with food and should not exceed three tablets in any twenty four hour period. Ibuprofen should not be given to children, or taken during pregnancy or when you are breastfeeding. In such cases, always consult your doctor, before using this medication.

 

Take Cuprofen with or after food. The majority of gastro-intestinal side effects can be prevented by taking the tablets with food or a glass of milk.

Non-Prescription Alternatives for the treatment of Pain are;

  • Ibuprofen
  • Paracetamol
  • Aspirin
  • Topical Treatments (Ibuprofen gel)
  • Rest the area

If your pain does not ease or becomes severe, contact your GP or Pharmacist for further advice.

For adults and children over 12 years:

Take one tablet with water every 6 hours.

Do ot exceed the maximum daily dose of 3 tablets in 24 hours.

Not everyone will experience side effects when they take medication, however if you do they can include:

Occasionally unwanted reactions such as dizziness, headache, depression and skin rash might occur.
This treatment may trigger nausea, gastric irritation, stomach bleeding and dyspepsia. 

If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

The active ingredients contained in this medicine is/are:

Ibuprofen 400mg.

The medicine also contains the following inactive ingredients to make up the complete product:

Lactose, Ar-di-sol, Methyl Cellulose (Methocel A4C, Magnesium Stearate. The tablet film coating contains Methyl Cellulose (Methocel E15), Polyethylebe Glycol 400 and Mastercote Pink FA0430.

Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

  • This medication is not recommended for children under the age of 12 years old. 
  • Avoid using more than the indicated dosage. 
  • Consult your doctor if symptoms persist for more than three days. 
  • Keep out of sight and out of reach of children. 
  • Consult your doctor before using this product, if you are expecting or a smoker. 
  • Avoid taking this medication if you are allergic to Aspirin or Ibuprofen or if you are taking other NSAID analgesics, or if you have had 2 or more episodes of stomach ulcer, or bleeding perforation. 


Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

UK ORDERS

We offer FREE standard tracked delivery on orders over £40.

The following delivery options are available:

  • Standard Tracked Delivery - 2/3 day delivery - £2.95
  • Express Tracked Delivery - 1/2 day delivery - £4.45
  • Special Delivery (Guaranteed before 1pm) - £8.95
  • Saturday Guaranteed before 1pm - £10.45

All our orders are sent out using Royal Mail. We always aim to dispatch all orders received before 4pm the same working day. Any orders received after 4pm or over the weekend will be dispatched the next working day. Orders will not be dispatched on weekends or bank holidays.

All orders can be fully tracked in your account.

We ensure all parcels are in plain packaging for discreet delivery of your medicines and pharmacy goods.

Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt. 

Delivery is free for all NHS prescriptions.

Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering. 

If you are not home to accept your delivery, a card should be left by the Royal Mail representative. This card will provide details of where you can collect the order or how to arrange re-delivery.

Should you be unable to collect your missed delivery or arrange for your medication to be redelivered by Royal Mail, the pharmacy can resend your medication to the same, or a different address provided it has been returned to us and this happens within a 30 day window.

Once a package has been shipped with Royal Mail we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.

You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.

 

REMOTE AREAS

Please be aware that Royal Mail Guaranteed services are not available to all customers in the UK, especially those that live in remote postcodes. Royal Mail advise customers of the following:

We deliver by 5.30pm the next working day in the following postcode areas:
AB30 - 39, 41 - 45, 51 - 56
GY9 Alderney (Channel Islands)
HS1, 3 - 9
IV21 - 28, 40 - 49, 51 - 56
KA27, 28
KW1 - 3, 5 - 15
KW16 Stromness Town only
PA20 (0&9)
PA28 - 38, 41 - 49, 76, 77
PH15, 17 - 26, 31 - 40, 49, 50
ZE1

 

We deliver within two working days by 5.30pm to the following postcodes areas:
GY1 Herm (Channel Islands)
GY9 Sark (Channel Islands)
GY10
HS2
PA60 - 75, 78
ZE2, 3

 

We deliver within three working days by 5.30pm to the following postcode areas:
KW16 - non-Town
KW17
PH30, 41 - 44

 

Please note: This applies to our 'Special Delivery' and 'Saturday Guaranteed' services.

 

INTERNATIONAL ORDERS

We are currently unable to ship orders outside of the UK.

We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.

Need to know more about Pain?

Visit our advice area or chat online to our support team

Frequently Asked Questions

  • What is Cuprofen Maximum Strength for?

    It relieves mild to moderate pain, including sprains and strains, backache, nerve pain (neuralgia), migraine, headache, period pain, toothache, rheumatic and muscular pain.

     It also relieves fever symptoms, as well as those of colds and flu. 

  • What does Cuprofen Maximum Strength contain?

     Cuprofen maximum strength tabs contain ibuprofen (400mg), an active ingredient which is a non-steroidal anti-inflammatory drug (NSAID). By blocking the enzyme responsible for making prostaglandins (cyclo-oxygenase), ibuprofen reduces levels of prostaglandins and thus relieves pain.

  • Can Cuprofen Maximum Strength and paracetamol be taken together?

     Cuprofen can be taken with paracetamol and also with opioid-type painkillers, such as co-codamol, codeine, tramadol and morphine. However, ibuprofen must not be taken with aspirin, or with any other anti-inflammatory painkillers (NSAIDs), like diclofenac and naproxen, as such a combination will increase the risk of possible side-effects to the stomach and intestines. Those who take selective inhibitors of COX-2, such as etoricoxib or celecoxib, should not take ibuprofen, as similar side-effects could result. Avoid taking cuprofen with any products which contain ibuprofen e.g. over-the-counter painkillers, or some cold and flu remedies. If you are taking other medication, make sure you check the ingredients, before starting a dose of cuprofen, or ask your doctor or pharmacist for advice. If you want to use an anti-inflammatory gel (such as ibuprofen, diclofenac, ketoprofen or piroxicam) when also taking cuprofen by mouth, take advice from your doctor or pharmacist, as such a combination is not safe for everyone.

  • What medicines will Cuprofen Maximum Strength interact with?

     If you take Cuprofen or ibuprofen alongside a corticosteroid such as prednisolone, you have an increased risk of bleeding or ulceration in your gut. Unless advised by a doctor, do not take ibuprofen if you are already taking:

    • Anti-coagulants (anti-blood-clotting medicines), such as warfarin, apixaban, rivaroxaban, dabigatran heparinor low molecular weight heparins, of which enoxaparin is an example

    anti-platelet medicines, which are used to reduce the risk of blood clots or to ‘thin the blood’ e.g. dipyridamole, prasugrel, clopidogrel and low-dose aspirin

    • iloprost • erlotinib • venlafaxine ginko biloba (a herbal remedy)

    • SSRI antidepressants e.g. fluoxetine, citalopram and paroxetine.

    If ibuprofen is taken with any of the following, the side-effects could affect the kidneys:

    • ACE inhibitors e.g. enalapril • tacrolimus • ciclosporin • diuretics e.g. furosemide. I

    buprofen may cause a reduction in the removal of some medicines from the body and this might increase the risk of any side-effects from these medicines:

    • digoxin • methotrexate • lithium.

    The blood pressure lowering effects of some medicines used in the treatment of high blood pressure may be affected by taking ibuprofen. These include:

    • ACE inhibitors such as captopril • amlodipine • beta-blockers such as atenolol.

    • Taking ibuprofen whilst also taking quinolone antibiotics, such as norfloxacin or ciprofloxacin, could lead to an increased risk of seizures (fits). It could also bring on epilepsy and convulsions in people who have no previous history of these conditions. 

  • Which other medicines contain ibuprofen?

     Ibuprofen can be purchased under several brand names. These include:

    • Anadin ibuprofen, Anadin ultra, Anadin period pain, Anadin joint pain, Brufen ,  Brufen Retard , Feminax express , Calprofen , Cuprofen for children  Fenbid spansules , Nurofen, Nurofen for children ,Mandafen for children , Orbifen for children.

    Ibuprofen is an active ingredient which is in many over-the-counter remedies for cold and flu, as well as in some non-prescription painkillers, each of which also contain other active ingredients. Ibuprofen can also come in gel, cream and spray form. These are applied directly to the skin and are for the purpose of relieving joint and muscle pain. These include:

    • Fenbid gel • Ibuderm • Ibumousse • Ibuspray • Ibugel • Ibuleve • Phorpain gel • Nurofen gel • Radian B ibuprofen gel.

We are a trusted pharmacy

We are regulated by a number of organisations in the UK including the MHRA, GPhC & CQC to ensure we offer the highest level of service to every one of our customers.

Why choose The Independent Pharmacy?

How does it work?

It's easy! Follow our simple 5-step process to get the treatments you need in no time.

  • 1 Select your treatment
  • 2 Complete a simple health questionnaire
  • 3 A healthcare professional reviews your answers
  • 4 Fast, discreet delivery to your door
  • 5 Easily re-order in a few clicks

Can't find what you're looking for?

We can order almost any prescription or over the counter treatment. If you can't find what you are you looking for, please contact our support team on 0333 2200 519 or chat online.

Your basket

Your basket is empty

Start shopping

Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.

Alternatively you can view a list of all of our treatments and treated conditions.

If you can't find what you are looking for, please contact our support team on 0333 2200 519 or chat online.